MathSciNet Relay Station
MathSciNet bibliographic data
MR488704 65H10
Pexton, Robert L.; Steiger, Arno D. Roots of two transcendental equations as functions of a continuous real parameter. Math. Comp. 32 (1978), no. 142, 511–518.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement